Bluelight

Thread: How long til I can take a Suboxone after Percocet?

Results 1 to 7 of 7
  1. Collapse Details
    How long til I can take a Suboxone after Percocet? 
    #1
    Greenlighter CuriousCat29's Avatar
    Join Date
    Feb 2011
    Location
    Cape Cod, Massachusetts, USA
    Posts
    11
    Hi all. New here. I have been searching these threads, but wanted to ask this question. I took 60 mgs of small white percocets 6 and a half hours ago. I do not take percocets or opiates every day. I use Suboxone recreationaly maybe 1 or 2 times a week recently. I take 8mgs of Suboxone usually when I do take it. I was wondering if I can take a Suboxone now. I am not feeling the percocets anymore. I have a pretty high tolerance for percocet and I do not go through withdrawels when I don't take them. Has anyone taken a Suboxone earlier than the recommended 12 hours. (Which I was told 12 hours by a nurse to wait) Do you think I'll be fine if I just take it? I don't want to get sick or anything. Like I said I don't go through withdrawels ever from not having opiates. Anyone do this before? Please let me know. Thank you!
    Last edited by CuriousCat29; 13-02-2011 at 06:31.
     

  2. Collapse Details
     
    #2
    Greenlighter CuriousCat29's Avatar
    Join Date
    Feb 2011
    Location
    Cape Cod, Massachusetts, USA
    Posts
    11
    *UPDATE* So I ended up just taking it..ended up being 7 hours after I took the percs. I am totally fine. Not sick or going through those withdrawl symptoms that is said to happen if you take it too soon. I don't go through physical withdrawls from not taking percocets or other opiates anyway so I never wait til I get withdrawls to take suboxones. I actually get a nice buzz off of suboxone which lasts much longer and is much cheaper. Just pissed I wasted 60 bucks earlier today on percs because couldn't find suboxone anywhere until tonight. The percs didn't hardly do crap anyway. Anyway..kinda rambled on there, but just thought I'd share.
     

  3. Collapse Details
     
    #3
    Bluelight Crew amapola's Avatar
    Join Date
    Mar 2010
    Location
    The Great White North
    Posts
    4,536
    If you aren't dependent on opiates then neither suboxone nor anything else will make you go into withdrawal.

    The reason you should wait until you aren't feeling high anymore is so that the naloxone and bup doesn't ruin your high.

    When you are using suboxone for getting off off of opiates (/you are physically dependent) it's a different story. Then you do want to wait until you are feeling withdrawal so the opioid levels in your system are low enough that subs can help increase them.

    Glad everything worked out.
     

  4. Collapse Details
     
    #4
    Greenlighter CuriousCat29's Avatar
    Join Date
    Feb 2011
    Location
    Cape Cod, Massachusetts, USA
    Posts
    11
    Quote Originally Posted by ADubJam View Post
    Why would u need suboxone 6 hours after taking percs if your not addicted and risk pwds. Even though u didnt get sick, That's still pretty stupid. To each there own I guess. If I were you I sludge taken something to pass out and save the sub for tomorrow.
    Well like I said..I like suboxones for recreational use. They give me a buzz like an opiate. I also said I didn't feel the percs anymore. Its only 12am here right now and I took the suboxone at 10pm. Sorry I didn't wanna just pass out at 7:30 pm. I wasn't tired and I felt like getting a buzz. So yeah thats why. I feel nice now Plus I had read a mix of different things when I looked this info up before I posted this. Also wasn't sure because I do not use them every single day multiple times a day. I figured I'm not feelin anything and it was hours after. I'm fine. And thats the exact reason I was wondering. Now I know. Just was curious to see what other people have done.
     

  5. Collapse Details
     
    #5
    Greenlighter CuriousCat29's Avatar
    Join Date
    Feb 2011
    Location
    Cape Cod, Massachusetts, USA
    Posts
    11
    Quote Originally Posted by amapola View Post
    If you aren't dependent on opiates then neither suboxone nor anything else will make you go into withdrawal.

    The reason you should wait until you aren't feeling high anymore is so that the naloxone and bup doesn't ruin your high.

    When you are using suboxone for getting off off of opiates (/you are physically dependent) it's a different story. Then you do want to wait until you are feeling withdrawal so the opioid levels in your system are low enough that subs can help increase them.

    Glad everything worked out.
    Thankyou! Very good answer. Great info. Thats exactly what I wanted to know. I've just read different things, but mostly coming from physically addicted heavy users. So ya never know, and yeah it worked out good. I feel fine
     

  6. Collapse Details
     
    #6
    Greenlighter CuriousCat29's Avatar
    Join Date
    Feb 2011
    Location
    Cape Cod, Massachusetts, USA
    Posts
    11
    Quote Originally Posted by ADubJam View Post
    All good brotha didn't mean to offend. Be sure and take three day breaks between use. I too like subs but only when I can't find anything else and I have had ppwds and they are not anything to mess around with.
    Yeah I hear ya. I only do the suboxones like once or twice a week usually. If I do them more days in a row it doesn't feel as good. I'm usually good the next day from doing it anyway, don't really have the urge to want to do more that day. Thanks for responding. No offense taken. I know it can happen. That sucks that it happend to you. By the way I'm not a brotha lol.
     

  7. Collapse Details
     
    #7
    Quote Originally Posted by amapola View Post
    If you aren't dependent on opiates then neither suboxone nor anything else will make you go into withdrawal.

    The reason you should wait until you aren't feeling high anymore is so that the naloxone and bup doesn't ruin your high.

    When you are using suboxone for getting off off of opiates (/you are physically dependent) it's a different story. Then you do want to wait until you are feeling withdrawal so the opioid levels in your system are low enough that subs can help increase them.

    Glad everything worked out.
    this.

    you're only going to go through precipitated withdrawals if you're physically dependent on opioids in the first place.

    i'll direct you to the bupe mega thread which contains and faq on bupe and just about everything you need to know. it's also the place to direct your bupe related questions.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •